# SDR AALA201711229016

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 5,440 hours, 2,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EXIT SIGN ON THE WALL BY THE AFT RIGHT LAVATORY.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-03.  MAINTENANCE PERFORMED SUCCESSFUL OPERATIONAL CHECK.
